# SDR SWIA200515540

- Difficulty date: September 12, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 8,542 hours, 7,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXTERIOR LIGHT JUST FORWARD LEFT WING BURNED OUT.  RELAMPED SAME, OPERATIONAL CHECK GOOD.
